Discussions By Condition: I cannot get a diagnosis.

Cognitive Problems, Skin Itching, Lack of Energy, Musculoskeletal, Weight Pbs?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • December 7, 2010
  • 05:53 PM


I have been complaining to my doctors for 4 years now and I currently have no sense of well being at all. I have a long list of symptoms but the main ones (that affect me the most) are
*Cognitive changes (memory, concentration, etc) that are now hard to ignore
*Lack of energy/motivation (sleep a lot)
*Constant weight gain
*Skin is very very itchy
*Musculoskeletal problems (stiffness, twitching, pain, numbness, pins and needles, etc) and lack of body balance (I bump into things easily)

First, my doctor thought I was just tired and told me to rest and get vitamins. Another one said that I was depressed but I knew it was not that so I went to see another doctor who sent me to an endocrinologist. I was sent for some tests: 24h blood and urine tests plus a suppression test for Cushing's syndrome. However, all my tests came back "normal". (I do have thyroid antibodies and high cholesterol though but that's about it).
What on earth can I have? Has someone gone through the same scenario? What should be my next move?
Any help would be greatly appreciated.

Reply Flag this Discussion

2 Replies:

  • Try investigating Fybromyalgia?
    Anonymous 42,789 Replies
    • December 8, 2010
    • 07:37 PM
    • 0
    Flag this Response
  • Are you taking any statins (for the cholesterol problem)? If so, bingo! I'd drop it like a hot rock, watch your diet & see what happens. I am having severe side effects from statins and the symptoms are widespread, but fall into two catagories- 1. mental- Had severe short term memory problems tied in with near complete lack of ability to properly sequence simple tasks. When it was the worse, I began to loose chunks of time. 2. Physical- huge hits to all joints in arms & legs. Muscles, tendons, and joints really sore to the point of needing drugs. Joints wasted first in my toes & fingers. Finger began to dislocate when I flexed it. When I was taking the drug, I would have 5 - 7 severe nausia spells, and super low energy. Just putting on socks & shoes would send me back to the couch to lay down. Had tons of tests done, artheritis was ruled out as was everything else but the statin. I found out the hard way that no doc will tell you a prescribed drug is causing your problems. Have them do blood tests & have your urine checked. The key word here is Rhabdomyolysis. Check it out. I found a list of drugs it interacts badly with also.Good luck.-doug-
    DougW9191 3 Replies
    • December 13, 2010
    • 06:13 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?